MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279251101
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the insulation on the distal end of the device was melted/burned.
 
Additional Manufacturer Narrative
Alleged failure: noticed a hole in the plastic, it looked melted or burned.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be the unit could have been accidentally scrapped with another hard object or device during surgery, or when inserting or removing the probe into an obstructed passageway, which could cause insulation damage.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RF 2 PROBES, AARDVARK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10979955
Report Number0002936485-2020-00511
Device Sequence Number14343180
Product Code GEI
UDI-Device Identifier07613327056884
UDI-Public07613327056884
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279251101
Device Catalogue Number0279251101
Device Lot Number20202AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2020
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1